MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GUIDEWIRE 12 INCH STERILE 1EA; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SARL GUIDEWIRE 12 INCH STERILE 1EA; BONENAIL GUIDEWIRE
Model Number 254844
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l66534), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the customer in (b)(6) that during an anterior cruciate ligament reconstruction surgery, it was observed that the guidewire 12 inch sterile device snapped off inside the patient's knee while inserting the screw/sheath.According to the report, the wire could not be removed once the screw was inserted, and as a result of pulling on the wire, it snapped and left 3cm of guidewire inside the knee.The remaining wire was able to be removed from another portal.The procedure was completed successfully with a delay of five minutes.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
GUIDEWIRE 12 INCH STERILE 1EA
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
6013142063
MDR Report Key13515913
Report Number1221934-2022-00476
Device Sequence Number4158558
Product Code LXH
UDI-Device Identifier10886705027675
UDI-Public10886705027675
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number254844
Device Catalogue Number254844
Device Lot Number7L66534
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexMale